# SDR AALA202411277891

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 66,436 hours, 39,655 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: 2527
- Condition: Leaking
- Location: Zone 100
- Part time: 39,458 hours, 25,927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER APU BLEED AIR ON, DIRTY SOCKS SMELL IN ENTIRE AIRCRAFT DURING CRUISE. NO INJURIES REPORTED. MAINTENANCE FOUND EVIDENCE OF OIL LEAK AT APU COOLING FAN AND REPLACED APU COOLING FAN IAW AMM 49-52-51.
